MathSciNet Relay Station
MathSciNet bibliographic data
MR956175 (89f:41022) 41A21 (33A10 41A20)
Borwein, Peter B. Padé approximants for the $q$-elementary functions. Constr. Approx. 4 (1988), no. 4, 391–402.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement